Translator Disclaimer
June 2011 Hechler's Theorem for tall analytic P-ideals
Barnabás Farkas
J. Symbolic Logic 76(2): 729-736 (June 2011). DOI: 10.2178/jsl/1305810773

Abstract

We prove the following version of Hechler's classical theorem: For each partially ordered set (Q,≤) with the property that every countable subset of Q has a strict upper bound in Q, there is a ccc forcing notion such that in the generic extension for each tall analytic P-ideal ℐ (coded in the ground model) a cofinal subset of (ℐ,⊆*) is order isomorphic to (Q,≤).

Citation

Download Citation

Barnabás Farkas. "Hechler's Theorem for tall analytic P-ideals." J. Symbolic Logic 76 (2) 729 - 736, June 2011. https://doi.org/10.2178/jsl/1305810773

Information

Published: June 2011
First available in Project Euclid: 19 May 2011

zbMATH: 1222.03052
MathSciNet: MR2830425
Digital Object Identifier: 10.2178/jsl/1305810773

Subjects:
Primary: 03E35

Rights: Copyright © 2011 Association for Symbolic Logic

JOURNAL ARTICLE
8 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.76 • No. 2 • June 2011
Back to Top